# SDR FDEA200909163383

- Difficulty date: September 16, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163431
- Condition: Punctured
- Location: Bs 1050 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1050 FRAME PREVIOUS REPAIR DOUBLER IS PUNCTURED ABOVE STR 27R.  REMOVED PREVIOUS REPAIR DOUBLER, FABRICATED NEW DOUBLER, HEAT TREATED DOUBLER TO T-6 CONDITION IAW FASI FORM 2-37153-  801 REV A, AND INSTALLED IAW SRM 51-40-3, 53-10-2 AND 51-30-2.
